# SDR SWAA2012121710718

- Difficulty date: November 20, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 82,394 hours, 62,305 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 24L BETWEEN BS 294.5 AND BS 312 E/E COMPARTMENT.  REPAIRED STRINGER 24L BETWEEN BS 294.5 TO BS 325 E/E COMPARTMENT IAW SRM B737-300 53-00-03-2R-1 REPAIR 1 DETAIL VI.
